Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Affine algebraic monoids as endomorphisms' monoids of finite-dimensional algebras


Author: Alexander Perepechko
Journal: Proc. Amer. Math. Soc. 137 (2009), 3227-3233
MSC (2000): Primary 17A36, 20M20; Secondary 16W22, 20G20
DOI: https://doi.org/10.1090/S0002-9939-09-09913-4
Published electronically: May 27, 2009
MathSciNet review: 2515393
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that any affine algebraic monoid can be obtained as the endomorphisms' monoid of a finite-dimensional (nonassociative) algebra.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 17A36, 20M20, 16W22, 20G20

Retrieve articles in all journals with MSC (2000): 17A36, 20M20, 16W22, 20G20


Additional Information

Alexander Perepechko
Affiliation: Department of Higher Algebra, Faculty of Mechanics and Mathematics, Moscow State University, Leninskie Gory, Moscow, 119991, Russia
Email: perepechko@mccme.ru

DOI: https://doi.org/10.1090/S0002-9939-09-09913-4
Received by editor(s): September 13, 2008
Published electronically: May 27, 2009
Communicated by: Birge Huisgen-Zimmermann
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.